# SDR DL757952841

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004165A
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE T/E WEDGE ON NR 3 SLAT WAS FOUND TO BE DELAMINATED.  THE WEDGE WAS REPLACED PER SRM 57-43-02.
